# SDR DLM88100998

- Difficulty date: April 22, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 56,048 hours, 43,016 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY LIGHT AT SEAT 14DE TO BE INOPERATIVE. MX REPLACED THE WIRE HARNESS.  AN OPS  CHECK WAS NORMAL AND THE ACFT WAS RETURNED TO SERVICE.
